# SDR SWAA2023053144669

- Difficulty date: May 2, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 51,630 hours, 31,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL UPPER ATTACH ANGLE BS 380-400 RBL 40WL 208.<[01] REMOVED INTERCOSTAL UPPER LATCH ATTACH ANGLE BS 380-400 RBL 40 WL 208; LOCATED AND DRILLED NEW ANGLE PN:143A5410U174 LOT: 1527406-1 PO: 919313/1 IAW SRM 51-40-02-0G-0 & DWG:143A5400 ID:0038 REV-A.;[02] OK TO INSTALL NEW INTERCOSTAL UPPER ATTACH ANGLE AT BS380 TO BS400 RBL 40 WL 208;[03] VERIFIED OK TO INSTALL.;[04] NO DAMAGE LIMITS GIVEN IN SRM PART IS REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 INSTALLED NEW INTERCOSTAL UPPER ATTACH ANGLE AT BS 380 TO BS 400 RBL 40 WL 208 IAW SRM 51-40-02-0G-0 AND BOEING DWG 143A5400;[05] VERIFIED INSTALLATION COMPLETE;[06] VERIFIED CORRECTIVE ACTION ITEMS AND MEASUREMENT FIELDS; CARD COMPLETE; EXCEPT AMT PART REQUIREMENT STILL OPEN.;[07] UPDATED PARTS USAGE TABLE;[08] VERIFIED CORRECTION ACTION 7; CARD COMPLETE.
